# SDR SWIA201541083

- Difficulty date: April 3, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CORNER CAP DENTED AND HAS DAMAGED BLIND FASTENER.   DENT IS OUT OF LIMITS BECAUSE IT IS GREATER THAN THE ALLOWABLE DEPTH OF 0.050" OF  REO.   PERFORMED NDT AFTER REWORK AND NO DEFECTS NOTED, SEE ATTACHED CONTINUATION CARD FOR DETAILS. INSTALLED THE PAX DOOR AFT CORNER CAP REF: SRM.
